# SDR USAA970367

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458071
- Condition: Cracked
- Location: Bs 291.5
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .750 INCH CRACK AT BS 291.5 S17R SERVICE DOOR FORWARD/FRAME FLOOR AT Z-ANGLE.  INSTALLED FILLER DOUBLER PER REPAIR DOCUMENT SRM 51-70-11.  (X)
